# SDR SWAA2022022161340

- Difficulty date: January 14, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC AT LE STA 95.96 AT LT HORIZONTAL STABILIZER 2022-16018 / [01] REPLACED RIB AND FASTENERS LOC AT LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DRAWING #186A1001 SHEET 10 REV A; SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELOW.
